# SDR ASAA0540705

- Difficulty date: December 4, 2005
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Fs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AFT CARGO BAY DOOR CUTOUT LOWER THRESHOLD.  REMOVED AND REPLACED LOWER THRESHOLD IAW B737-400 SRM 51-40-02.  (M)
